I take levothyroxin daily, 0.125mg. Is there a substitute medicine that would prevent my excessive hair loss?
Its hard to know what is causing your hair loss.
Thinning of the hair is a symptom of hypothyroidism and hair loss is also a side effect of Synthroid.
Talk with your doctor - there is no medicine I know about that can prevent excessive hair loss.
See the links below for more information.
hi - i had been losing great amounts of hair for years til i was finally diagnosed with hypo. when i started on levoxyl, the hair loss, within maybe a month or two, stopped. i've presently been having some of my old symptoms come back - one of which is hair loss - and this is showing me that i need to up my levoxyl. i have an appointment for a tsh next week. perhaps you need to up your med? good luck to you :)
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 3 answers
Posted 21 Oct 2011 • 1 answer
Posted 7 Nov 2015 • 2 answers
Posted 19 Oct 2017 • 0 answers
Hypothyroidism - After Thyroid Removal - I had thyroid removed in 2009 due to cancer. I have been on
Posted 12 Jan 2018 • 1 answer